Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrizations of projective spaces


Author: Herbert Busemann
Journal: Proc. Amer. Math. Soc. 8 (1957), 387-390
MSC: Primary 50.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087120-3
MathSciNet review: 0087120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Busemann, The geometry of geodesics, New York, 1955. MR 0075623 (17:779a)
  • [2] L. A. Skornyakov, Metrization of the projective plane in connection with a given system of curves, (Russian), Izvestiya Akad. Nauk SSSR, Ser. Mat. vol. 19 (1955) pp. 471-482. MR 0074010 (17:522f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.0X

Retrieve articles in all journals with MSC: 50.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087120-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society